• search hit 2 of 53
Back to Result List

Iterative properties of pseudo-differential operators on edge spaces

  • Pseudo-differential operators with twisted symbolic estimates play a large role in the calculus on manifolds with edge singularities. We study here aspects of the underlying abstract concept and establish a new result on iteration of quantizations.

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:W. Rungrottheera, Bert-Wolfgang SchulzeGND, M. W. Wong
DOI:https://doi.org/10.1007/s11868-014-0100-x
ISSN:1662-9981 (print)
ISSN:1662-999X (online)
Parent Title (English):Journal of pseudo-differential operators and applications
Publisher:Springer
Place of publication:Basel
Document Type:Article
Language:English
Year of first Publication:2014
Year of Completion:2014
Release Date:2017/03/27
Tag:Pseudo-differential operators; Quantizations; Twisted symbolic estimates
Volume:5
Issue:4
Pagenumber:25
First Page:455
Last Page:479
Funder:Research Fund of Faculty of Science, Silpakorn University [SFR-PRG-2557-04]; Natural Sciences and Engineering Research Council of Canada
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Mathematik
Peer Review:Referiert